# SDR AU970729

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr EAGLEXL2
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 54130SF198ZA
- Condition: Broken
- Location: Hand Grip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL COLUMN HAND GRIP BROKEN
